# SDR 2003FA0001223

- Difficulty date: August 5, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: SA631475
- Condition: Destroyed
- Location: Skirt
- Part time: 1,766 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DISMANTLING THIS ENGINE WE FOUND NR 5 PISTON SKIRT TO BE BROKEN AT THE RING LAND FOR THE SCRAPER RING.
